Journal of Humanistic Mathematics

Volume/Issue

Vol 11, Issue 2

Date

Friday, 1 July, 2011

Journal Name

MSOR Connections

Author(s)

Gizem Karaali

Abstract

In January 2011, the inaugural issue of the Journal of Humanistic Mathematics, a peer-reviewed online journal with a world-class editorial advisory board, greeted readers on its official web site. This issue boasts an eclectic selection of articles, essays, a memoir, a book review and three poems. The table of contents reflects a diverse authorship, including mathematical scientists, historians, philosophers and mathematics educators

DOI

doi:10.11120/msor.2011.11020043

File upload

Taxonomy: work area

Journals

Taxonomy: discipline

STEM Maths, Stats and OR Mathematics

Taxonomy: HEAV